Le problème de Cauchy-Riemann pour des structures mixtes
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 22 (1968) no. 4, p. 695-727
@article{ASNSP_1968_3_22_4_695_0,
     author = {Rea, Claudio},
     title = {Le probl\`eme de Cauchy-Riemann pour des structures mixtes},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {3e s{\'e}rie, 22},
     number = {4},
     year = {1968},
     pages = {695-727},
     zbl = {0172.38003},
     mrnumber = {251746},
     language = {fr},
     url = {http://www.numdam.org/item/ASNSP_1968_3_22_4_695_0}
}
Rea, Claudio. Le problème de Cauchy-Riemann pour des structures mixtes. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 22 (1968) no. 4, pp. 695-727. http://www.numdam.org/item/ASNSP_1968_3_22_4_695_0/

[1] Andreotti A. et Vesentini, E. Les théorémes fondamentaux de la théorie des espaces holomorphiquement complets, Séminaire Ehresmann, 4 (1962-63), 1-31, Paris, Secrétariat Mathématique. | Numdam | MR 171288

[2] Andreotti, A. et Vesentini, E. On deformations of discoutinous groups Acta mathematica, 112, (1964), 249-298. | MR 169251 | Zbl 0163.10301

[3] Andreotti, A. et Vesentini, E. Carleman estimates for the Laplace- Beltranti equation on complex manifolds. Inst. Hautes Études Sci. Publ. Math., 25, (1965), 81-130. | Numdam | MR 175148 | Zbl 0138.06604

[4] Cartan, H. Espaces fibrés analytiques. Symp. Int. de Topolagia alg., Mexico, (1953), 97-121. | Zbl 0121.30503

[5] Courant Hilbert, D., Methods of mathematical physics, vol. II, Interscience Publishers, New York, 1962. | Zbl 0099.29504

[6] Friedrichs, K.O., On the differentiability of the solution of partial differential equations. Comm. Pure Appl. Math. 6, (1953), 299-326. | MR 58828 | Zbl 0051.32703

[7] Andreotti, A. et Grauert, H., Théoremes de finitude pour la cohomologie des espaces complexes, Bull. Soc. Math. Fr, t. 90, (1962), 192-259. | Numdam | MR 150342 | Zbl 0106.05501

[8] Haefliger, A. Variétés feuilletées. Cours d'été sur « Topologia differenziale », C. I. M. E. Urbino (1962). Édit. Cremmonese. Roma. | Zbl 0196.25005

[9] Hörmander, L. An Introduction to complex analysis in several variables. D. Van Nostrand Publ., Princeton, (1966). | MR 203075 | Zbl 0138.06203

[10] Hörmander, L. L2-estimates and existence theorems for the δ operator., Acta Math. 113, (1965), 89-152. | Zbl 0158.11002

[11] Kodaira, K. et Spencer, D.C. On deformations of complex analytio structures III, Ann. of Math., 71, (1960) 43-76. | MR 115189 | Zbl 0128.16902

[12] Rea, C. Un'osservazione sulle deformazioni di una varietà completa. Boll. U. M. I, 22, (1967), 345-349. | MR 226660 | Zbl 0162.25301

[13] Reeb, G. Sur certaines propriétés topologiques des variétés feuilletées, Act. Sc. at Ind., Herman, Paris, (1952). | MR 55692 | Zbl 0049.12602

[14] Tognoli A. Un criterio di isomorfismo per il primo gruppo di coomologia nel caso non abeliano. À paraître.

[15] Vesentini E. Lectures on Levi convexity of complex manifolds and cohomology vanishing theorems. Tata Inst of fonnd. research. Bombay. (1967). | MR 232016 | Zbl 0206.36603